# SDR ASAA2016100118159

- Difficulty date: October 1, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 3,394 hours, 1,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN COVER FELL OFF R2 DOOR BY TRASH CAN. GROUNDED - YES. INSTALLED EXIT SIGN COVER AT R2 DOOR AFT AREA BY TRASH CAN REF B737-900 MM 20-50-11.
